A3 Book section, Chapters in research books
Viscosity solutions of the p-Laplacian (2000)

Juutinen, P., & Manfredi, J. (2000). Viscosity solutions of the p-Laplacian. In Proceedings on Analysis and Geometry (pp. 273-284). Novosibirsk: Sobolev Institute Press.

JYU authors or editors

Publication details

All authors or editors: Juutinen, Petri; Manfredi, Juan

Parent publication: Proceedings on Analysis and Geometry

Parent publication editors: --

Publication year: 2000

Pages range: 273-284

Publisher: Sobolev Institute Press

Place of Publication: Novosibirsk

Publication language: English

Open Access: Publication channel is not openly available

Publication channel open access:

Publication open access:

Free keywords: p-Laplace; viskositeettiratkaisut

Fields of science:

Contributing organizations

Ministry reporting: Yes

Preliminary JUFO rating: Not rated

Last updated on 2020-16-10 at 19:06